MAUDE Adverse Event Report: BIOVENTUS LLC StimRouter; STIMROUTER LEAD KIT/STIMROUTER SURGICAL TOOL KIT/STIMROUTER CLINICIAN KIT

BIOVENTUS LLC StimRouter; STIMROUTER LEAD KIT/STIMROUTER SURGICAL TOOL KIT/STIMROUTER CLINICIAN KIT
Model Number ST2-1000
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Erythema (1840); Skin Infection (4544); Skin Inflammation/ Irritation (4545)
Date of Event 05/19/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A patient implanted with a talisman implant kit on (b)(6) 2025 reported during a follow up appointment ((b)(6) 2026) that the incision was not fully healed.The stimrouter implantable lead and lead introducer kit were utilized during the talisman implantation.Decision by the patient's physician was to leave the dissolvable stitch for wound closure in place.Redness and swelling increased.While in (b)(6), patient visited emergency room for worsening local symptoms.The patient was prescribed clindamycin and recommended to return to duke pain clinic for follow up care as well as a potential explant.The stimrouter lead was explanted without issue (b)(6) 2026, however the talismann (implantable pulse generator kit) ipg became detached during the explant process.The patient was referred to the implanting physician for surgical excision of the talismann ipg in the or.On (b)(6) 2026 the device was successfully excised.The implant of the talismann model tm-1000 pns device utilized the stimrouter model st2-1000 stimrouter implantable lead and lead introducer kit, sterile.This report is for the stimrouter model st2-1000 stimrouter implantable lead and lead introducer kit, sterile.A seperate report is submitted for the tm-1000 pns device.
 
Additional Manufacturer Narrative
More than a week following a talismann implantable pulse generator (ipg) implant the implant incision had not fully healed and the non-absorbable stitch (presumably used to close the skin) was "left" in place, which is standard for an absorbable stitch.The patient increasingly showed signs of an infection including redness leading to presentation at an emergency room.An explant was recommended but during this the implantable pulse generator (talismann) detached and had to be separately removed.Photos of the affected site show evidence of an infection with induration, redness, and pus.The wound appears not to have healed, and the stimrouter lead can be clearly seen in the wound.Based on the implant protocol this is likely the proximal aspect of the lead.It is assumed that these are photos taken prior to the initial explanation attempt.Because serious injury occurred and the talismann device/procedure did contribute to the development of this serious injury (this is a known side effect, there is a temporal relationship, the event involves a part of the body where the device was applied, and harm occurred).In this case, there are two issues that occurred.The first is infection.Infection can occur due to a number of factors including patient factors (i.E., history of mrsa/staph infections suggesting that the patient may have an underlying susceptibility and also patient behavior post-implant) and clinician factors (i.E., surgical technique).There is unlikely to be an inherent issue with the device that promoted infection.The second issue that occurred is incomplete explant with separation of the lead from the talismann ipg.In this case, because the lead separated from the talismann ipg, a second surgery was necessary.This is an event that would lead to injury if the malfunction were to recur.There are different factors that could have contributed to this particular event - clinician factors (i.E., not following the clinician procedure manual including proper deployment of the silicone sleeve and use of the 2-0 suture) and device factors (failure of the silicone sleeve or suture to withstand tension when removing the device).It is notable that the procedure manual (in terms of explant) states that if explantation occurs beyond 14 days after implant, the technique is at the discretion of the explanting physician although the recommended steps are "still applicable." the technique specifies cut-down to expose the silicone sleeve of the ipg.As the ipg detached during the initial explant surgery.It can reasonably be inferred that if the removal of talismann required a second surgery then the cut-down technique suggested in the manual may not have been used.Therefore, a second surgery was necessary to remove the talismann ipg.The investigation of the involved stimrouter model st2-1000 stimrouter implantable lead and lead introducer kit, sterile production lot records for sterility and production issues potentially associated with the stimrouter lead separation from the talismann ipg is ongoing.

Brand Name
StimRouter
Common Device Name
STIMROUTER LEAD KIT/STIMROUTER SURGICAL TOOL KIT/STIMROUTER CLINICIAN KIT
Manufacturer (Section D)
BIOVENTUS LLC
4721 emporer blvd suite 100
durham NC 27703
Manufacturer (Section G)
RESOLUTION MEDICAL LLC
42 northern stacks dr
fridley MN 55421
Manufacturer Contact
sageev george
4721 emporer blvd suite 100
durham, NC 27703
+1(919)539-7245
MDR Report Key50091205
Report Number3027669735-2026-00004
Device Sequence Number10317015
Product Code GZF
UDI-Device Identifier00815962020016
UDI-Public00815962020016
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K142432
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Type of Report Initial
Report Date (Section B) 06/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberST2-1000
Device Lot NumberL-1112341
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2026
Initial Report FDA Received Date07/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TalisMann model TM-1000 PNS device.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale